# SDR REXA2022062201310

- Difficulty date: May 22, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN IS CORRODED AT NUTPLATE HOLES FOR ACCESS PANEL.	REMOVED UNSREVICEABLE PASSENGER DOOR INNER SKIN. INSTALLED A SERVICEABLE PASSENGER DOOR INNER SKIN IAW CRJ 900 SRM 51-20-11-001-001-A01, AND 51-42-06-001-001-A01.
